I can no longer add "Comments" to my page. I guess it's full ! :)
I am writing to ask what you think might be the best way to proceed for me after using Natpro for 5 solid months, no gaps at around 200 - 400mg daily.
Just to remind you, I used to have insomnia, hot flushes, night sweats, anxiety and depression breast swelling to the point of being in bad pain and developed heavy bleeding with clots.
They have all but gone.
Since using your cream my periods have become erratic. Increasing in how often usually every 14 days. But are very light.
I have started walking and exercising the last 3 weeks have felt the energy to do so which is new for me.
My problem or rather concern is I have not been measuring the cream and instead just slapping a dollop on 2 or 3 times a day for five months solid and through my periods.
I "think" I have been applying less when I am OK and more if I am feeling bad. So the dosage is all over the place.
That can't be good, surly?
My period ended a week ago but my breasts started swelling as soon as it was over. And the same happened with the period before last. There was around 2 weeks between them.
The last two days I have had what I would describe as waves of clinical depression.
I would not have compared it to PMS as it was debilitating for a couple of hours when all I could do was keep busy or lie under the duvet and cry.
It began with a day of de-realization were I felt spaced out and half in a dream and then crippling depression type waves.
I have not felt like that for years and it scared me, but I have had these waves of depression they last a few days and go. Horrible none the less. I don't know if they were hormone related in the past as I never made that connection at the time.
I have noticed I am having light spotting too like I am about to start another period just one week after the end of my last one.
In short, my cycles are all over the place and I am scared to stop using the cream but scared to increase it. I don't know if its the cream that is causing this horrible depression or whether it's because I have dropped the amount without realising it or because I am not applying the same amount daily.
It may well not be related to my hormones... obviously.
Me and my partner have both picked up a terrible cold virus and I am wondering if that is the cause. Whilst he seemed to be really sick with it, unusually, I was physically not too bad which is very strange as normally it's the other way around.
You suggested in your last letter that I stop applying it now for 14 days and only apply it the last 14 days of my cycle. But I don't know what my cycle is anymore. It used to be very regular now its all over the place.
What would you suggest for me to try with the cream? When should I stop applying it?
Sorry for the many questions and apparent panic. Things have been great and I have been confident with the cream.
I always follow your advice to the T and use your cream too :)